Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why do I have a light brown discharge at the time of my periods

Hi last month I had brown discharge the same time as my period came, took a preg test and another one last week both negative. My period should be coming now and I am having the light brown discharge again instead of a period but am definitely not pregnant . The people at planned parenthood said it might just be a period but my periods are usually normal, never light with light brown discharge. what could this be?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
welcome to healthcaremagic
This may occur when you are ovulating/mid-cycle. Sometimes early in pregnancy you may have spotting or a brownish discharge at the time your period would normally come. If you have spotting at the time of your normal period rather than your usual amount of flow, and you have had sex without using birth control, you should check a pregnancy test.
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor